# SDR COMA0360332

- Difficulty date: July 22, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 7,709 hours, 6,652 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 636
- Condition: Malfunctioned
- Location: Mlg
- Part time: 7,709 hours, 6,652 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5312 GEAR DISAGREE WARNING.  REPLACED THE MLG SELECTOR VALVE.
